# SDR USAA060529

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 75,650 hours, 75,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OSS 607.25 - OSS 646.35 NR 9 SLAT DAMAGED.  CUT OUT DAMAGED AREA & REPAIR IAW WITH SRM 52-70-10, DEFECT SIZE: .250"L X .250"W X .020"D.
